# SDR GTIA2023020136965

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 31246210
- Part serial: 136233
- Condition: No Test
- Location: Epsu
- Part time: 43,191 hours, 19,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU- EMERGENCY SUPPLY UNIT 13WL FAILED TEST, SDR REQUIRED.-SDR 2907402-1 GENERATED FOR EPSU AT POSITION 13WL. NO FURTHER ACTION REQUIRED. REFERENCE AEROMAN NON ROUTINE 2022-648758 ON W/O 2022-481/1
